01-14-2006, 08:52 PM #1New Member
- Join Date
- Jan 2006
Side effects from Deca and Test Cyp
All,another newbie here with questions. I am on my first cycle and have been on it for three weeks. Diet is very good ranging from 4000-5000 calories/day clean. I have been working out for 19 years. I work out 4 days a week.
As a first time user and very knowledgeable with "gear" I am wondering if any of you have experienced sides while on Deca and Test Cyp. My dosage is based on novice numbers per week of injection:
350-400mgs of Test Cyp
All in all, I just feel miserable after the injection and it seems to tailor off after 4-5 days right up to the next injection. The symptoms are being tired, chills and hot flashes, and very minor flu like symptoms. Sleeping for 8-9 hours just doesn't cut the mustard!
Friends that have done gear in the past mentioned this is all normal and should taper off after 2 weeks. Is this true? Some say Deca wasn't for them and they switched to EQ due to my similar sides.
Sorry for the long rant and rave. I just want to know if this is normal.
By the way, I done alot of research and was wondering if what I am taking is liver damaging? I do know that the orals will raise your liver enzymes as my test results came back VERY HIGH with Winny.
01-15-2006, 12:05 AM #2
you forgot to list your frequency per week of injections....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)